MathSciNet Relay Station
MathSciNet bibliographic data
MR600418 14B05 (14D15 32B30)
Lipman, Joseph; Teissier, Bernard Pseudorational local rings and a theorem of Briançon-Skoda about integral closures of ideals. Michigan Math. J. 28 (1981), no. 1, 97–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement